Applications and Applied Mathematics, Volume (3), No (1), Year (2008-6) , Pages (149-164)

Title : ( Neural network models for solving the maximum flow problem )

Authors: Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, two new neural network models for solving the maximum flow problem are presented. The maximum flow problem in networks is formulated as a special type of linear programming problem and it is solved by appropriately defined neural networks. The nonlinear neural networks are able to generate optimal solution for maximum flow problem. We solve neural network models by one of the numerical method. Finally, some numerical examples are provided for the sake of illustration

Keywords

, Linear programming, neural network, maximum
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1008503,
author = {Effati, Sohrab},
title = {Neural network models for solving the maximum flow problem},
journal = {Applications and Applied Mathematics},
year = {2008},
volume = {3},
number = {1},
month = {June},
issn = {1932-9466},
pages = {149--164},
numpages = {15},
keywords = {Linear programming; neural network; maximum flow.},
}

[Download]

%0 Journal Article
%T Neural network models for solving the maximum flow problem
%A Effati, Sohrab
%J Applications and Applied Mathematics
%@ 1932-9466
%D 2008

[Download]